# SDR AALA202208196213

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 66,370 hours, 30,164 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE IDENTIFIED THAT EMERGENCY OXYGEN CONTAINER ABOVE L2 PASSENGER AND CREW DOOR REQUIRES REPLACEMENT BECAUSE IT DID NOT DEPLOY PROPERLY. (SEE AALA202208191997 FOR ASSOCIATED CABIN PRESSURIZATION LOSS EVENT) REPLACED EMERGENCY OXYGEN CONTAINER ABOVE L2 DOOR PER AMM 35-21-41. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
